Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

What causes spotting after copper coil fitting?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5965 Questions
Question
I had coil copper fitted Iast week I wasn't on periods my periods start on 12or 13 but I haven't started but two days i am getting tiny spot when I wipe its like brown light pink can that be periods the reason I haved coil fitted because my periods wasn't heavy and they were about two days please can help answer questions thank you kindle.
Posted Thu, 7 Aug 2014 in Birth Control
 
 
Answered by Dr. Aarti Abraham 28 minutes later
Brief Answer:
SPOTTING DUE TO THE COIL

Detailed Answer:
Hello
Thanks for writing to us with your health concern.
Ideally the coil should be fitted just after your periods, so that chances of expulsion are less.
Yes, the spotting can be due to the coil.
You would have your proper periods also in a day or two.
Do write back if that does not happen.
All the best.
Please feel free to discuss further.
Above answer was peer-reviewed by
 
Follow-up: What causes spotting after copper coil fitting? 43 hours later
My periods doe nt be heavy at all . It just be s spot on first day than I finish on second day Doctor told me if you have copper coil fitted your periods will be heavy this is second time I had copper fitted can you help me Advice or what I need to do please
 
 
Answered by Dr. Aarti Abraham 41 minutes later
Brief Answer:
DONT WORRY ABOUT LIGHT CYCLES IF ALL ELSE NORMAL

Detailed Answer:
It is not at all necessary that if the copper coil is fitted, you would have heavy periods.
Did you experience heavy periods when you had the copper coil fitted for the first time ?
As such, if the investigations are all normal ( pelvic ultrasound scan, hemoglobin, FSH, LH, TSH ) then you do not need to worry about light periods as it maybe the norm for some women.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor